Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

On microgynon 30 had diarrhoea what could be the cause

Premium Questions

Dr. Rakhi Tayal MD

Hi, I accidentally took 2 microgynon 30 pills in one day so what should I do? Should I have a 1 day break from it or continue straight away so, my last 21 day pill day will be a day early? If you... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Nishikant Shrotri MD

microgynon 30. I have now got what appears to be tonsilitis and have been pescribed co amoxiclav . If I start this course, how does that affect the pill and could I switch to northisterone?... View answer

Answered by : Dr. Nishikant Shrotri ( OBGYN)
Dr. Pavan Kumar Gupta MD

of microgynon 30. My partner and i did not use a condom. I am getting conflicting information as to whether the contraception could have been affected given that it was my week off taking a pill ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Albana Sejdini MD

Hi, I've been using Microgynon 30 ED for 5 years. I recently started my new pack of Microgynon one day late, was meant to start on monday but forgot to so started on Tuesday and doubled up ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Vjollce Mbiarra MD

Is it possible to get pregnant while on microgynon 30???! Also while taking the pill is it possible to miss a period and be pregnant???? I ve been taking it regularly! Answer asap ... View answer

Answered by : Dr. Vjollce Mbiarra ( OBGYN)

Public Forum Discussions

Dr. Pankaj Borade MD

face feel very bruised. Could Microgynon be the cause of this? ...Hi I began taking Microgynon 30 a week and a half ago after being on the depo for 6 years. Since I ... View answer

Answered by : Dr. Pankaj Borade ( General & Family Physician)
Dr. Shainaz Arif Kaware MD

Hello, I was prescribed microgynon 30 Eight months ago for extremely heavy periods that were ... stop taking this medication. I am very concerned that things will return to the old ways. I could ... View answer

Answered by : Dr. Shainaz Arif Kaware ( General & Family Physician)
Dr.  Akhtarhusian Ghausi MD

Hi, I m on Microgynon 30 and have been for the past 6 months. I take the pill at 1pm every day ... the diarrhoea has taken place? What if you had sex a few days before the diarrhoea and... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Shyam B. Kale MD

hi, I have been in microgynon 30 for 5 years with no problems, however today after I urinated, I ... ideas on what this could be? I m not due on my period for 2 weeks. ... View answer

Answered by : Dr. Shyam B. Kale ( General & Family Physician)
Dr.  Shinas Hussain MD

thing I take is microgynon 30 could this be a cause jus thinking of stopping it. ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr. Prasad MD

Less likely to be pregnant if you are very regular with microgynon 30. Regards

Dr. Raju A.T MD

The bleeding could probably be due to the hormonal imbalance caused by faulty course. Yes, it also means that you may not be pregnant. Do take the medications as per schedule to avoid complications.